# SDR ASAA2018022823744

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,516 hours, 11,435 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1074847
- Part serial: 2696C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 74,461 hours, 36,519 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

80KT SLOW SPEED ABORT DUE ILLUMINATION OF RIGHT SIDE BLEED TRIP OFF LIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 36-10 TASK 801. REMOVED AND REPLACED RT HIGH STAGE VALVE IAW AMM 36-11-06-000-801. BOTH OPS CHECKED GOOD AND GROUND VERIFICATION GOOD.
